Show simple item record

dc.contributor.authorBenson, Dave
dc.contributor.authorIyengar, Srikanth B.
dc.contributor.authorKrause, Henning
dc.contributor.authorPevtsova, Julia
dc.date.accessioned2018-04-30T13:02:07Z
dc.date.available2018-04-30T13:02:07Z
dc.date.issued2018-01-31
dc.identifier.citationBenson , D , Iyengar , S B , Krause , H & Pevtsova , J 2018 , ' Stratification for module categories of finite group schemes ' , Journal of the American Mathematical Society , vol. 31 , no. 1 , pp. 265-302 . https://doi.org/10.1090/jams/887en
dc.identifier.issn0894-0347
dc.identifier.otherPURE: 119173088
dc.identifier.otherPURE UUID: 799b7947-5a03-487f-9bc0-aa82a9191efc
dc.identifier.otherScopus: 85033241456
dc.identifier.urihttp://hdl.handle.net/2164/10385
dc.identifier.urihttps://arxiv.org/abs/1510.06773v3en
dc.descriptionThe second author was partly supported by NSF grant DMS 1503044. The fourth author was partly supported by NSF grant DMS 0953011.en
dc.format.extent38
dc.language.isoeng
dc.relation.ispartofJournal of the American Mathematical Societyen
dc.rights© Copyright 2017 American Mathematical Society. First published in Journal of the American Mathematical Society in Volume 31, Number 1, January 2018, published by the American Mathematical Society. The manuscript version of the Work, either before or after peer review, may be reproduced (under license no less restrictive than the CC-BY-NC-ND Creative Commons License) by any means for educational and scientific purposes by the Author, or by others without fee or permission. Without limitation, this means that the Author may post the peer-reviewed manuscript of the Work on the Author’s own website, contribute it to the Author’s institutional repository, and post it on arXiv.org, all provided that no commercial use and no derivative works are permitted.en
dc.subjectCosupporten
dc.subjectfinite group schemeen
dc.subjectlocalizing subcatergoryen
dc.subjectsupporten
dc.subjectthick subcategoryen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleStratification for module categories of finite group schemesen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1090/jams/887
dc.identifier.urlhttps://arxiv.org/abs/1510.06773v3en


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record